# SDR ASAA2024032848980

- Difficulty date: March 28, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP STA 500H FWD SIDE CRACKED. GROUNDED - YES. REMOVED CRACKED CLIP AND INSTALLED NEW CLIP IAW B737-900ER SRM 51-40-02-0G-0.
